# SDR CA120208001

- Difficulty date: January 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 15,757 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5250 · Fixed Inner Doors
- Part: Block
- Part number: 02T10325
- Condition: Cracked
- Location: Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LOWER AND UPPER HINGE, CALLED BEARING BLOCK IN THE IPC, IT HOLDS THE BEARING FOR THE HINGE OF THE COCKPIT BALLISTIC DOOR, WERE FOUND CRACKED DURING A VISUAL INSPECTION.  UPPER BEARING BLOCK, PB IS 02T1032-1.  IT WAS ALSO CRACKED. THE MIDDLE HINGE WAS NOT CRACKED AT THIS TIME.
